MathSciNet Relay Station
MathSciNet bibliographic data
MR806466 65D05 (65D07)
de Boor, Carl; Höllig, Klaus; Riemenschneider, Sherman Bivariate cardinal interpolation by splines on a three-direction mesh. Illinois J. Math. 29 (1985), no. 4, 533–566.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement